| Model Number |
PCB00 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Information unknown/ not provided.Per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Explant date: n/a, as lens remains implanted.Telephone number: (b)(6).The device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that when the intraocular lens (iol) was injected within the patient's operative eye it only had one haptic.There was no medical or surgical intervention required.The iol remains implanted.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9 - device available for evaluation? yes.Section d9 - date returned to manufacturer: february 14, 2023.Section h3 - device evaluated by manufacturer? yes.Device evaluation: the product was returned to the manufacturing site for evaluation.No lens or handpiece were received as part of this return.The original folding carton, patient stickers, a blank patient id card, a blank implant notification card, and the directions for use (dfu) were received.Information on the original folding carton was received as well.No other product or components were received.The complaint issue could not be confirmed due to no product being returned for evaluation.The complaint issue reported could not be verified and no product deficiency could be identified.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.